# SDR UALA2013021200843

- Difficulty date: February 12, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,603 hours, 26,655 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 654N024444
- Part serial: ALT216A4334
- Condition: No Test
- Location: Rt Ovrwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE SLIDE BOTTLE TEST FAILED.  .  REPLACED RIGHT EMERGENCY ESCAPE SLIDE BOTTLE PER AMM, OPS CHECKED NORMAL.
